Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A theorem on convex cones with applications to linear inequalities

Author: Jerry W. Gaddum
Journal: Proc. Amer. Math. Soc. 3 (1952), 957-960
MSC: Primary 52.0X
MathSciNet review: 0052129
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    S. Agmon, The relaxation method for linear inequalities, Prepublication Copy, National Bureau of Standards, Los Angeles, California.
  • Leonard M. Blumenthal, Metric methods in linear inequalities, Duke Math. J. 15 (1948), 955–966. MR 28596
  • L. L. Dines, Note on certain associated systems of linear equalities and inequalities, Ann. of Math. (2) 28 (1926/27), no. 1-4, 41–42. MR 1502761, DOI
  • Lloyd L. Dines, On positive solutions of a system of linear equations, Ann. of Math. (2) 28 (1926/27), no. 1-4, 386–392. MR 1502792, DOI
  • T. S. Motzkin, Beiträge zur Theorie der linearen Ungleichungen, Dissertation, Basel, 1933, Jerusalem, 1936. ---, Linear inequalities, Mimeographed Lecture Notes, University of California, Los Angeles, 1951.
  • Erich Stiemke, Über positive Lösungen homogener linearer Gleichungen, Math. Ann. 76 (1915), no. 2-3, 340–342 (German). MR 1511827, DOI

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society